# SDR 2003F00590

- Difficulty date: April 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB-OUT AT 11,500 FEET MSL.  CREW FOLLOWED CHECKLIST PROCEDURES AND RETURNED TO STATION.  SUSPECT DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, OR DOOR CLICK CLACK OR SWITCH RIGGING.  DOOR WAS OPENED AND RECLOSED.  FLIGHT CONTINUED WITH NO FURTHER PROBLEM.  AIRCRAFT WAS REINSPECTED BY MAINTENANCE UPON RETURN TO MAIN BASE.  NO DEFECTS WERE NOTED.  (M)
